Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 90, NWS Des Moines, IA

May 15, 20175 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 15, 2017, 5:19 PM CDT for 5 counties in Iowa. It was in force for 41 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 5:19 PM CDT (22:19 UTC)
Expired
May 15, 2017, 6:00 PM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cerro Gordo County, IA, Franklin County, IA, Hancock County, IA, Humboldt County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 124 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:25 PM CDTHAIL 12 Wnw Meservey, IATIME ESTIMATED BY RADAR.
May 15, 5:28 PM CDTHAIL 14 Nw Thor, IA6 MILES EAST OF HUMBOLDT ALONG HIGHWAY 3.
May 15, 5:28 PM CDTHAIL 1.753 Wnw Goldfield, IAHAILING FOR THE PAST 5-10 MINUTES.
May 15, 5:30 PM CDTHAIL 2.5Thor, IAREPORT VIA SOCIAL MEDIA. DELAYED REPORT.
May 15, 5:37 PM CDTHAIL 2.5Goldfield, IATIME ESTIMATED BY RADAR. PHOTO OF HAIL VS RULER.
May 15, 5:38 PM CDTHAIL 1.75Eagle Grove, IA
May 15, 5:44 PM CDTHAIL 12 Ne Thornton, IA
May 15, 5:48 PM CDTHAIL 1.75Goldfield, IA
May 15, 5:49 PM CDTTSTM WND DMG4 W Sheffield, IA4 TO 5 INCH DIAMETER TREES BLOWN HALF WAY TO THE GROUND.
May 15, 5:49 PM CDTTSTM WND DMGSheffield, IANUMBER OF LARGE LIMBS DOWN AND AT LEAST ONE POWER LINE DOWN. MOST OF THE DAMAGE SEEMS TO BE CONFINED TO THE WESTERN SIDE OF TOWN. TIME ESTIMATED BY RADAR.
May 15, 5:50 PM CDTTSTM WND DMG1 W Sheffield, IASIX INCH TREES DOWNED IN TOWN. REPORT VIA SOCIAL MEDIA. DELAYED REPORT.
May 15, 6:01 PM CDTHAIL 0.881 S Clarion, IAREPORTED AT IOWA SPECIALTY HOSPITAL. POWER IS OUT.
May 15, 6:04 PM CDTHAIL 1Dougherty, IAPUBLIC REPORTED ON OUR FACEBOOK PAGE QUARTER SIZED HAIL. DELAYED REPORT, TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 5:11 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-548 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

020 
WUUS53 KDMX 152219
SVRDMX
IAC033-069-081-091-197-152300-
/O.NEW.KDMX.SV.W.0090.170515T2219Z-170515T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
519 PM CDT MON MAY 15 2017

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Franklin County in north central Iowa...
  Wright County in north central Iowa...
  Southern Hancock County in north central Iowa...
  Southeastern Humboldt County in north central Iowa...
  Cerro Gordo County in north central Iowa...

* Until 600 PM CDT.

* At 518 PM CDT, severe thunderstorms were located along a line
  extending from near Mason City to near Eagle Grove, moving east at 
  50 mph. This warning replaces severe thunderstorm warnings that 
  were previously in effect.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mason City, Hampton, Clarion, Dakota City, Humboldt, Eagle Grove,
  Belmond, Sheffield, Rockwell, Big Wall Lake, Elm Lake, Mason City
  Municipal Airport, Kanawha, Goldfield, Dows, Latimer, Thornton,
  Coulter, Meservey and Renwick.

This includes Interstate 35 between mile markers 151 and 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4325 9303 4279 9303 4256 9338 4256 9360
      4259 9397 4264 9397 4264 9421 4276 9435
      4289 9411 4300 9358 4316 9332
TIME...MOT...LOC 2218Z 275DEG 45KT 4311 9315 4262 9398 

HAIL...1.00IN
WIND...60MPH
 
$$

Lee
2 follow-up statements
999 
WWUS53 KDMX 152226
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
526 PM CDT MON MAY 15 2017

IAC033-069-081-091-197-152300-
/O.CON.KDMX.SV.W.0090.000000T0000Z-170515T2300Z/
Franklin IA-Wright IA-Hancock IA-Humboldt IA-Cerro Gordo IA-
526 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR FRANKLIN...WRIGHT...SOUTHERN HANCOCK...SOUTHEASTERN HUMBOLDT AND
CERRO GORDO COUNTIES...

At 524 PM CDT, a line of severe thunderstorms was located from near 
Eagle Grove to around Mason City, moving east at 25 mph. Most of the 
line is producing wind gusts to near 60 mph and quarter sized hail. 
However, a particularly strong thunderstorm moving from southeastern 
Humboldt into Wright County is producing hail up to the size of hen 
eggs.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Mason City, Hampton, Clarion, Dakota City, Humboldt, Eagle Grove,
Belmond, Sheffield, Rockwell, Big Wall Lake, Elm Lake, Mason City
Municipal Airport, Kanawha, Goldfield, Dows, Latimer, Thornton,
Coulter, Meservey and Renwick.

This includes Interstate 35 between mile markers 151 and 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4325 9303 4279 9303 4256 9338 4256 9360
      4259 9397 4264 9397 4264 9421 4276 9435
      4289 9411 4300 9358 4316 9332
TIME...MOT...LOC 2224Z 276DEG 20KT 4270 9399 

HAIL...2.00IN
WIND...60MPH
 
$$

Lee
517 
WWUS53 KDMX 152237
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
537 PM CDT MON MAY 15 2017

IAC033-069-081-091-197-152300-
/O.CON.KDMX.SV.W.0090.000000T0000Z-170515T2300Z/
Franklin IA-Wright IA-Hancock IA-Humboldt IA-Cerro Gordo IA-
537 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR FRANKLIN...WRIGHT...SOUTHEASTERN HANCOCK...SOUTHEASTERN HUMBOLDT
AND SOUTHERN CERRO GORDO COUNTIES...

At 536 PM CDT, severe thunderstorms were located along a line 
extending from near Rockford to Eagle Grove, moving east at 50 mph. 
At 528 PM CDT a trained spotter reported golf ball sized hail in 
Goldfield.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hampton, Clarion, Eagle Grove, Belmond, Sheffield, Rockwell, Big Wall
Lake, Elm Lake, Goldfield, Dows, Latimer, Thornton, Coulter,
Meservey, Renwick, Thor, Alexander, Swaledale, Rowan and Goodell.

This includes Interstate 35 between mile markers 151 and 188.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4279 9303 4256 9338 4256 9360 4259 9397
      4264 9397 4267 9405 4280 9402 4300 9358
      4315 9303
TIME...MOT...LOC 2236Z 255DEG 46KT 4305 9305 4269 9390 

HAIL...2.00IN
WIND...60MPH
 
$$

Lee

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:39 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 15, 3:39 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
339 PM CDT Mon May 15 2017

.SHORT TERM.../Tonight through Tuesday/
Issued at 338 PM CDT Mon May 15 2017

Confidence: Medium

Warm front now retreating north...though instability continues to
increase...still seeing a fair amount of CIN this afternoon and
better forcing shifting north to along and north of the boundary.
Convection which had been more robust has weakened considerably over
the past hour.  Models suggest that convection will develop along
and north of the boundary again tonight with the better chances over
the northern border counties into Minnesota. The GFS/Euro both are
tending to refire the convection over northeast areas this evening
between 00 and 04z as the low level jet increases into the boundary.
Bulk shear values are modest tonight with 20 to 35kts forecast
through 06z increasing to near 40kts by 12z west. The increase in
bulk shear may help storms fire west/northwest into Minnesota prior
to 12z. Our outlook remains slight/enhanced across the north...
though some changes may be possible with the next update late this
afternoon. As the weak surface low moves north tonight the focus for
convection should shift into southern Minnesota by morning.  Lows
tonight will be quite warm with south winds and more summer-like
dewpoints through the region.  Tomorrow...there will remain a small
window of opportunity for convection during the morning before the
focus shifts to western areas by late afternoon/evening.  Strong
south southwest winds will develop through the day with mixing
lowering dewpoints somewhat by afternoon.  Highs will once again
reach the mid to upper 80s across the area with dewpoints remaining
in the 60s...and heat indices from 85 to near 90 south.  Over the
north still uncomfortable with similar conditions expected.

.LONG TERM.../Tuesday night through Monday/
Issued at 338 PM CDT Mon May 15 2017

Tuesday night the upper trough finally begins to lift out of the
Plains which then pushes the surface features northeast.  It is
expected that by mid to late evening the surface low will be in
central Nebraska with a warm front nosing into west central or
northwest Iowa. Showers or storms should increase across these area
during that time then expand and spread into central Iowa
overnight.  Given the shear, forcing and theta-e advection progged
to push across the state, Tuesday night still looks like severe
storms are possible with hail/wind the primary threats.

Showers/storms will be ongoing Wednesday and while severe storms are
possible the severe potential is a little muddier.  The potential
limiting factors will be the amount of instability with the cloud
cover, the warm front being north of the state and how much
instability we can realize.  Shear will be strong enough so if we
break out in sun for a bit, we should quickly destabilize and storms
will quickly erupt and become severe.

Wednesday night/Thursday the low lifts off and we have a relative
lull in the forecast.  Temps will be cooler by this time as well.

The next similar system lifts out of the Plains for Friday/Saturday
and though any storm chances will be confined to the south where the
instability will be better.  The rest of the area will see showers
with this system.  Sunday/Monday will be dry before the next system
impacts the area Monday night.

&&

.AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/
Issued at 1243 PM CDT Mon May 15 2017

Concerns this period include ongoing convection...potential
redevelopment tonight and to a lesser extent clouds and winds.
Current cluster of storms over central Iowa is moving east along
the warm front and beginning to show greater organization...expect
trend to continue through 23z prior to exiting the area to the
east. Potential for some svr storms...though may pass between TAF
sites. KALO and KMCW still have a chance for some storms as areal
coverage increases somewhat over the north...though confidence
remains limited. Have included VCTS for now. Convection should
bypass the far south sites KDSM/KOTM and with only small chances
left at KFOD for now. Convection may redevelop aft 06z
west/northeast of area...but will need to monitor.  /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...FAB
AVIATION...REV
Hazardous weather outlook, May 15, 3:53 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
353 PM CDT Mon May 15 2017

IAZ004>007-015>017-023>028-033>039-046>050-162100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Greene-Boone-Story-
Marshall-Tama-
353 PM CDT Mon May 15 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms are expected across northern into west central iowa
tonight. There is an enhanced risk of severe storms north of
Highway 20 from Kossuth County eastward. There is a slight risk of
severe storms generally north of Highway 30. Large hail and
damaging wind will be the threats from storms in these areas along
with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The threat for storms will return Tuesday night into Wednesday
night. A few severe storms will be possible on Tuesday night with
large hail and damaging winds mainly over the northwest half of
the outlook area. Additional thunderstorms are expected on
Wednesday into Wednesday evening, however the threat for severe
weather remains difficult to determine. Heavy rainfall will
remain possible during this time which may lead to river rises or
even some localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening and again
Tuesday night.

IAZ044-045-057>062-070>075-081>086-092>097-162100-
Crawford-Carroll-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
353 PM CDT Mon May 15 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Isolated storms are possible this afternoon but should lift north
of the area tonight. These storms may be capable of producing
large hail, damaging winds and localized heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The threat for storms will return Tuesday night into Wednesday
night. A few severe storms will be possible on Tuesday night with
large hail and damaging winds. Additional thunderstorms are
expected on Wednesday into Wednesday evening, however the threat
for severe weather remains difficult to determine. Heavy rainfall
will remain possible during this time which may lead to
significant river rises or even some localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday night.

FAB

In the hours before

Local storm report, May 15, 1:33 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
133 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             STRATFORD               42.27N 93.92W
05/15/2017  M0.50 INCH       HAMILTON           IA   TRAINED SPOTTER

&&

CM
Local storm report, May 15, 1:39 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
139 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             STANHOPE                42.29N 93.80W
05/15/2017  M0.88 INCH       HAMILTON           IA   TRAINED SPOTTER

&&

CM
Special weather statement, May 15, 1:44 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Des Moines IA
144 PM CDT MON MAY 15 2017

IAZ036-037-151930-
Hamilton IA-Hardin IA-
144 PM CDT MON MAY 15 2017

...Storm Producing Hail Moving along Highway 20 Corridor...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jewell Junction, or 15 miles southeast of Webster City, moving east
at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Iowa Falls, Eldora, Ackley, Jewell Junction, Hubbard, Alden,
Radcliffe, Ellsworth, Steamboat Rock, New Providence, Buckeye, Owasa,
Pine Lake State Park, Iowa Falls Municipal Airport, Eldora Municipal
Airport, Drake Airport and Ackley Municipal Airport.

LAT...LON 4226 9370 4241 9369 4256 9323 4256 9303
      4247 9303 4247 9301 4230 9300 4229 9300
TIME...MOT...LOC 1842Z 255DEG 36KT 4235 9356

Small
Local storm report, May 15, 1:56 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
156 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             ELLSWORTH               42.31N 93.58W
05/15/2017  E1.00 INCH       HAMILTON           IA   PUBLIC

&&

CM
Local storm report, May 15, 2:31 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             1 S JEWELL              42.30N 93.64W
05/15/2017  M1.50 INCH       HAMILTON           IA   CO-OP OBSERVER

            HAIL COVERING GROUND OVER WEST JEWELL. TIME
            ESTIMATED BY RADAR.

&&

BSS
Local storm report, May 15, 3:42 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             6 ENE JOICE             43.40N 93.35W
05/15/2017  E0.75 INCH       WORTH              IA   STORM CHASER

&&

BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:19 PM CDTSpecial Weather StatementDMXHamilton56 min
May 15, 12:58 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Webster47 min
May 15, 1:44 PM CDTSpecial Weather StatementDMXHardin46 min
May 15, 3:42 PM CDTSevere Thunderstorm WarningDMXWorth18 min
May 15, 4:20 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth40 min
May 15, 4:53 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Pocahontas27 min
May 15, 4:58 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock23 min
May 15, 5:58 PM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin, Wright47 min
May 15, 6:24 PM CDTFlash Flood WarningDMXCerro Gordo, Franklin, Hancock, Wright6 hr
May 15, 6:31 PM CDTSevere Thunderstorm WarningDMXBremer, Butler44 min
May 15, 6:41 PM CDTSevere Thunderstorm WarningDMXButler, Franklin34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.